# SDR FDEA201312062928

- Difficulty date: December 6, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51093
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 560 - 620, RBL 24.75 SEAT TRACK INBD FLANGE FOUND CHAFFED.  CHAFE EXCEEDED LIMIT AS PER SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 REV 110.  SEAT TRACK REPAIR CARRIED OUT AT STA 570-620 RBL 24.75 AS PER SRM 53-00-52 REAIR 1 OPTION 1 FIGURE 201 REV 110.  REPAIR IS MAJOR
